MathSciNet Relay Station
MathSciNet bibliographic data
MR637290 41A15 (65D07)
Marsden, M. J. Spline interpolation at knot averages on a two-sided geometric mesh. Math. Comp. 38 (1982), no. 157, 113–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement